Alert archive / Wisconsin / Wind Advisories in 2022

Wind Advisory 1, NWS Milwaukee, WI

February 18, 202220 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Feb 18, 2022, 3:18 AM CST for 20 counties in Wisconsin. It took effect at Feb 18, 2022, 2:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2022, 3:18 AM CST (09:18 UTC)
In effect from
Feb 18, 2022, 2:00 PM CST
Expired
Feb 19, 2022, 3:03 AM CST
In force
13 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -145 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-145 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

472 
WWUS73 KMKX 180918
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
318 AM CST Fri Feb 18 2022

WIZ046-047-051-052-056>060-062>072-181730-
/O.NEW.KMKX.WI.Y.0001.220218T2000Z-220219T1000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
318 AM CST Fri Feb 18 2022

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM CST
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph this
  afternoon becoming northwesterly this evening.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 2 PM this afternoon to 4 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Highest gusts are expected with the snow
  associated with the cold front moves through this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
548 
WWUS73 KMKX 181503
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
903 AM CST Fri Feb 18 2022

WIZ046-047-051-052-056>060-062>072-182315-
/O.CON.KMKX.WI.Y.0001.220218T2000Z-220219T1000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
903 AM CST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM CST SATURDAY...

* WHAT...South to Southwest winds 20 to 30 mph with gusts up to 
  50 mph this afternoon becoming northwesterly this evening.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 2 PM this afternoon to 4 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Highest gusts are expected with the snow
  showers associated with the cold front moving through late this
  afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
Kavinsky
098 
WWUS73 KMKX 181951
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
151 PM CST Fri Feb 18 2022

WIZ046-047-051-052-056>060-062>072-190400-
/O.CON.KMKX.WI.Y.0001.220218T2000Z-220219T1000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
151 PM CST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY...

* WHAT...South to Southwest winds 20 to 30 mph with gusts of 45 to
  50 mph becoming northwesterly this evening.

* WHERE...All of south central and southeast Wisconsin. 

* WHEN...Until 4 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Highest gusts are expected with snow
  showers associated with the cold front that will move through
  late this afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
Kavinsky
046 
WWUS73 KMKX 190232
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
832 PM CST Fri Feb 18 2022

WIZ046-047-051-052-056>060-062>072-191000-
/O.CON.KMKX.WI.Y.0001.000000T0000Z-220219T1000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
832 PM CST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY...

* WHAT...West to southwest winds 20 to 30 mph with gusts of 45 to
  50 mph will continue to veer to the northwest late this evening.

* WHERE...All of south central and southeast Wisconsin.

* WHEN...Until 4 AM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest gusts will continue to be
  associated with a period of heavy snow showers that is moving
  through southeast and south central Wisconsin late this evening.
  A few gusts of 55 to 65 mph are possible with the snow showers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
Kavinsky
251 
WWUS73 KMKX 190903
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
303 AM CST Sat Feb 19 2022

WIZ046-047-051-052-056>060-062>072-191015-
/O.CAN.KMKX.WI.Y.0001.000000T0000Z-220219T1000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
303 AM CST Sat Feb 19 2022

...WIND ADVISORY IS CANCELLED...

Winds remain gusty, especially across the eastern shoreline with
gusts still as high as 35 to 40 mph but given the trend is
downward it made sense to cancel the Wind Advisory a bit early.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Feb 17, 9:56 PM CST, 5 hours 22 minutes earlier.

Area forecast discussion, Feb 17, 9:56 PM CST, 5 hours 22 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
956 PM CST Thu Feb 17 2022

.UPDATE...
(Issued 956 PM CST Thu Feb 17 2022)

Tonight's forecast remains on track, but did make some adjustment
to wind fields for Friday afternoon and evening. Friday afternoon
and evening are shaping up to be quite interesting for the
region, including central/southern Wisconsin. A clipper system
currently exiting the Canadian Rockies will swing through the
Upper Great Lakes region late Friday, bringing strong southwest
winds ahead of the system. Did increase sustained winds and gusts
for the afternoon hours, as soundings show wind gusts approaching
35-40 mph as the anomalously strong LLJ moves across the area. As
the arctic front moves through Friday evening, southwest winds
will veer west and northwest in time and increase in speed with
gusts of 45 mph appearing likely.

It does appear that wind gusts will likely reach wind advisory
criteria Friday night along/behind the cold front, maybe even at
times ahead of the front during the afternoon. Given the lack of
fresh snow on the ground and a lingering icy snowpack in spots,
blowing snow and reduced visibilities don't appear to be an issue
outside of during the frontal passage as snow showers moves
through. As previously noted, a flash freeze element of a textbook
snow squall event appears to be borderline at this time as
temperatures may not warm much above freezing ahead of the cold
front tomorrow. It will be close and warrants a close watch. As
the main snow and reduced visibility concerns are tied to the
frontal passage and the stronger winds west to northwest winds are
expected to prevail through Friday night, a wind advisory may be
needed.

Anderson

&&

.SHORT TERM...
(Issued 240 PM CST Thu Feb 17 2022)

Tonight through Saturday:

Light snow may yet scrape far southeast Wisconsin this afternoon
into the early evening from system passing by to the south. A surge
of higher reflectivity is moving toward the KENW area from north
central IL, south of KRFD. Accumulation is expected to remain light,
less than one half inch. Otherwise winds should gradually diminish
as high pressure moves through the area. A period of thinning to
mainly sct-bkn high clouds will allow temperatures to tumble into
the single digits most areas.

Unsettled weather quickly returns to Wisconsin on Friday.
Strengthening low pressure moving along the US/Canada border will
continue to amplify as it moves through the western Great Lakes
Friday evening. A rapidly tightening pressure gradient will result
in gusty south to southwest winds across southern WI ahead of an
approaching Arctic front. Gusts of 30 to 35 mph are likely. The
Arctic front will pass through during the evening bringing scattered
snow showers to the area. Some of the snow showers could result in
briefly moderate to heavy snowfall and low visibilities due to
rapidly steepening low level lapse rates and a period of strong low
level frontogenesis and convergence. There are some snow squall
parameters that are lacking at this point including an expected
flash freeze. But gusty winds to 40 to 45 mph can't be ruled out
with the snow showers. The snow squall parameter is weakening as it
moves into southern WI. In addition, a period of gusty winds of 40
to 45 mph may last for several hours in the wake of the front. Wind
Chills will lower to 10 to 15 below zero Friday night as temps dip
back into the single digits. The colder air will remain anchored
over the area through Saturday with temperatures struggling to get
back to around 20 with sunshine and diminishing winds.

Kavinsky

&&

.LONG TERM...
(Issued 240 PM CST Thu Feb 17 2022)

Saturday night through Thursday:

Low level flow will quickly return to southerly Saturday night into
Sunday behind the departing high and ahead of an approaching low
that will pass by to the north. This should boost temps easily into
the 40s on Sunday, with a run at 50 degrees not out of the question.

A cold front will drop through the area later Sunday into Sunday
night. This will bring below freezing surface temps back to the area
for early next week. Low pressure will approach from the southwest
on Monday, moving through central or northern Illinois then on
Tuesday. Milder temps aloft are expected, particularly across
south/southeast areas, as the 850 mb low is progged to move
southwest to northeast across the forecast area. With the consensus
of models keeping surface temps below freezing, models are currently
pointing to the possibility of some wintry mix later Monday through
Tuesday night. There are also indications that ice formation aloft
could be lost at times in the south, also leading to a wintry mix
threat. Right now, it looks like there will be a chance for snow,
sleet, and freezing rain, especially along and south of I-94. Better
chance for mainly snow farther north. This system is still 4-5 days
out though, so plenty of time for these finer details to change, as
the low may end up farther north or south. This is worth keeping an
eye on though over the next few days.

High pressure and below normal temps are likely Wednesday and
Thursday behind the early week low pressure system.

DDV

&&

.AVIATION...
(Issued 956 PM CST Thu Feb 17 2022)

Snow that impacted KENW earlier this evening has moved well
southeast of the area late this evening. There remains a few areas
of 3500 ft ceilings across southeast Wisconsin and just offshore
over Lake Michigan, which may still impact KUES/KMKE/KENE into the
overnight hours. Otherwise, skies will clear and winds relax from
west to east as high pressure upstream of the area moves in.

Tomorrow, a deepening surface low will track across the Upper
Great Lakes bringing strong southwest winds gusting 30-35kt during
the afternoon hours. As the surface low tracks north of the area,
it will push a strong arctic cold front down across the region
tomorrow evening. As this front moves northwest to southeast
across central and southern Wisconsin, all terminals are expected
to see a burst of moderate snow and the potential for significant
visibilities restrictions. As the front moves in, strong southwest
winds will become west and northwest with wind gusts in excess of
35-40kt into the overnight hours. As the main front and snow
showers move through, it is not out of the question that we could
see a brief period of 45kt+ wind gusts.

Anderson

&&

.MARINE...
(Issued 240 PM CST Thu Feb 17 2022)

Periods of strong winds will continue to affect Lake Michigan into
Saturday. Colder air settling over Lake Michigan along with
lingering gusty winds will result in a greater likelihood of
heavy freezing spray this afternoon and tonight. Hence the HFS
warning will continue across mainly the northern half of the lake.
Gusty winds occasionally reaching Gale levels will continue
across the southern Open Waters into this evening as low pressure
passes through the OH Valley. The winds will diminish overnight as
high pressure passes through the western Great Lakes. Deepening
low pressure will move rapidly east-southeast across the northern
Plains into the northern Great Lakes on Friday and Friday night.
This low will drag an arctic cold front across Lake Michigan
Friday evening. A period of frequent south to southwest Gale force
gusts is expected ahead of the arctic front, and another period
of northwest Gale force gusts is likely behind the front Friday
night into early Saturday. Confidence is high on gusts reaching
the Gale threshold, so wl pull the trigger on a Gale Warning for
all Lake Michigan open waters as well as the nearshore waters from
17Z Friday to 15Z Saturday morning. The gusty northwest winds
Friday night into Saturday will also return the threat for Heavy
Freezing Spray. Another HFS warning may be needed during this
period.

Kavinsky

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 3 AM
     Friday.

     Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-LMZ673-
     LMZ675-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-
     LMZ878...11 AM Friday to 9 AM Saturday.

     Heavy Freezing Spray Warning...LMZ261-LMZ362-LMZ364-LMZ366-
     LMZ563-LMZ565-LMZ567-LMZ669-LMZ868-LMZ870 until 4 AM Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Feb 17, 9:04 PM CST, 6 hours 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
904 PM CST Thu Feb 17 2022

WIZ046-047-051-052-056>060-062>072-190315-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
904 PM CST Thu Feb 17 2022

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Strong west to northwest winds to 45 mph will be possible Friday
night with the passage of an arctic front. Snow showers along the
arctic front may result in a brief period of moderate to heavy
snowfall with low visibility during the late afternoon Friday into
Friday evening.

A wintry mix of precipitation may affect the area Monday night
through Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-190315-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
904 PM CST Thu Feb 17 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Small craft conditions continue through tonight due to northerly
winds gusting to 25 knots and waves 3 to 6 feet.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Gales are expected over the nearshore waters Friday afternoon
into Saturday morning. A Gale Warning has been posted for this
period.

Small craft conditions are expected again Saturday night into
Sunday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-190315-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
904 PM CST Thu Feb 17 2022

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

A Heavy Freezing Spray Warning remains in effect across the
northern Lake Michigan open waters until late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

High-end gales are expected Friday afternoon into Saturday
morning. A Gale Warning has been posted for the Lake Michigan
Open Waters during this period.

The threat for heavy freezing spray returns Friday night into
Saturday as well.

Another round of gales appears likely Saturday night into Sunday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 2:40 AM CSTHeavy Freezing Spray WarningMKX33 hr
Feb 18, 1:46 PM CSTGale WatchMKX14 hr
Feb 18, 1:46 PM CSTStorm WatchMKX14 hr
Feb 18, 5:27 PM CSTSnow Squall WarningMKXColumbia, Green Lake, Marquette, Sauk63 min
Feb 18, 5:59 PM CSTSnow Squall WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more61 min

Nearby

Wind Advisories in Wisconsin, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.